By Topic

Further results concerning finite-time stability

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Heinen ; Marquette University, Milwaukee, WI, USA ; S. Wu

Weiss and Infante [1], [2] developed sufficient conditions for finite-time stability of a vector differential equation. It is shown here that some of their theorems actually imply the stronger property of uniform finite-time stability. A theorem is presented which gives sufficient conditions for stability but not necessarily uniform stability. It is shown that this theorem can in certain cases yield better results than those of Weiss and Infante's corresponding theorem.

Published in:

IEEE Transactions on Automatic Control  (Volume:14 ,  Issue: 2 )